MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-216746

Медицинская библиотека · BMJ case reports · 2018

Drug-induced movement disorder and confusion associated with duloxetine.

Siddiqui Sarah Hasan, Memon Nadeem Ahmed, Shanker Ravi

Клинический случайСтатьяПеревод в очереди

Аннотация

A 60-year-old woman with major depressive disorder, developed high blood pressure, confusion and dyskinesias of face, neck and jaw, following an increase in her dose of duloxetine. Routine blood tests including toxic, infective and metabolic workup were unremarkable. Cerebrospinal fluid analysis and electroencephalogram were also normal. MRI brain showed bilaterally symmetrical diffusion-restricted areas in deep cerebral white matter. Duloxetine was held on suspicion of drug adverse effect. She had complete resolution of symptoms within 48 hours and resolution of MRI brain changes over 6 weeks. Serotonin norepinephrine reuptake inhibitors such as duloxetine may have the potential to cause drug-induced movement disorders, confusion and high blood pressure and should be used cautiously especially in elderly.

Для цитирования: Siddiqui Sarah Hasan, Memon Nadeem Ahmed, Shanker Ravi. Drug-induced movement disorder and confusion associated with duloxetine.. BMJ case reports. 2018. DOI: 10.1136/bcr-2016-216746.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.